# SDR IPXA1164916

- Difficulty date: February 23, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS 1/2 ON APPROACH. CYCLED HANDLE. FLAPS 40 SLATS STAYED AT 0. EMERGENCY DECLARED NRC336455, SUPPLEMENTAL SDR.  C/W ALERT T149038 AND WAN 1726288. ACCOMPLISH BOW TS2560/998. PERFORM SFCC BITE CHECK IAW AMM 27-51-05. BITE TEST GOOD.
